Variational inequalities in contact plastic problems
Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1622-1628
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_9_a17,
author = {A. M. Khludnev},
title = {Variational inequalities in contact plastic problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1622--1628},
year = {1988},
volume = {24},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_9_a17/}
}
A. M. Khludnev. Variational inequalities in contact plastic problems. Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1622-1628. http://geodesic.mathdoc.fr/item/DE_1988_24_9_a17/